# SDR IPXA09657111

- Difficulty date: August 18, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 35,936 hours, 11,290 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Angle
- Part number: 141T52822
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP MEC COMPT STA 246 LBL 25 FLOORBEAM ATT ANGLE FOUND CRACK.  MEC COMPT STA 246 LBL 25 FLOORBEAM ATT ANGLE REPLACED AS PER SRM 51-10-02 AN INSTALLED AS PER SRM 51-40-02 REV 44.
